# SDR AALA202408213461

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 32,038 hours, 12,847 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF SNA TOWER INFORMED US OF LIQUID LEAKING FROM RIGHTSIDE OF AIRCRAFT. ALL COCKPIT INDICATIONS WERE NORMAL. FUEL LEAK QRH PROCEDURE APPLIED, NO FUEL LEAK NOTED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT LAX.  (OPEN).
